# SDR COMA9960483

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- System (JASC): 4920 · APU Core Engine
- Part: Housing
- Part number: 38465803
- Condition: Cracked
- Location: Apu Turbine
- Part time: 8,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF APU FOR MAINTENANCE FOUND TURBINE HOUSING CRACKED NEAR FUEL NOZZLE BOSSES.  RETURNED TO ALLIED SIGNAL FOR REPAIR AND -3 MODIFICATION.
